Compactifications de Bohr d'anneaux et de modules
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 98 (1992) no. 28, p. 185-253
@article{ASCFM_1992__98_28_185_0,
     author = {Picavet, Gabriel},
     title = {Compactifications de Bohr d'anneaux et de modules},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {98},
     number = {28},
     year = {1992},
     pages = {185-253},
     zbl = {0778.13021},
     mrnumber = {1216680},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFM_1992__98_28_185_0}
}
Picavet, Gabriel. Compactifications de Bohr d'anneaux et de modules. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 98 (1992) no. 28, pp. 185-253. http://www.numdam.org/item/ASCFM_1992__98_28_185_0/

1 - N. Bourbaki, " Algèbre commutative ", Chaps 3 et 4, Hermann, Paris, 1967.

2 - N. Bourbaki, " Topologie générale ", Chaps 1 et 2, Hermann, Paris, 1961.

3 - N. Bourbaki, " Topologie générale ", Chaps 3 et 4, Hermann, Paris, 1960.

4 - N. Bourbaki, " Topologie générale ", Chap 10, Herrnann, Paris, 1961.

5 - N. Bourbaki, " Théories spectrales ", Chaps 1 et 2, Hermann, Paris, 1967. | MR 213871

6 - Chew K.L. et Lawn S., Residually finite rings, Canad. J. Math, 22, (1970), 92-101. | MR 260773 | Zbl 0215.08901

7 - Eilenberg S. et Steenrod N., Foundations of algebraic topology, Princeton University Press, Princeton, 1952. | MR 50886 | Zbl 0047.41402

8 - Gale D., Compact sets of functions and functions rings, Proc. Amer. Math. Soc., 1, (1950), 303-308. | MR 36503 | Zbl 0037.35501

9 - Goldman S. et Sah C.H., On a spécial class of locally compact rings, J. Algebra, 4, (1966), 71-95. | MR 195908 | Zbl 0163.03601

10- Holm P., On the Bohr compactification, Math. Annalen, 156, (1964), 34-46. | MR 181700 | Zbl 0121.03705

11- Holm P. et Alfsen E.M., A note on compact representations and almost periodicity in topological groups, Math. Scand, 10, (1962), 127-136. | MR 147576 | Zbl 0132.36102

12- Kelley J L., General topology, D. Van Nostrand Company, Princeton, Toronto, London, Melbourne, 1955. | MR 70144 | Zbl 0066.16604

13- Lambek J., Localization and completion, J. Pure Appl. Algebra, 2, (1972), 343-370. | MR 320047 | Zbl 0281.16002

14 - Lambek J., Non commutative localization, Bull. Amer. Math. Soc., 79, (1973), 857-872. | MR 325662 | Zbl 0271.16002

15 - Lu C.P., Purity of linearly topological rings in overrings, J. Algebra, 59, (1979), 290-301. | MR 543250 | Zbl 0413.13019

16 - Stokes M., Some dual homological results for modules over commutative rings, J. Pure Appl. Algebra, 65, (1950), 153-162; | MR 1068252 | Zbl 0706.18009

17 - Warner S., Topological fields, North-Holland, Amsterdam, New York, Oxford, Tokyo, 1989. | MR 1002951 | Zbl 0683.12014

18 - Warfield R.B., Purity and algebraic compactness for modules, Pacific J. Math., 28, (1969), 699-719. | MR 242885 | Zbl 0172.04801